zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of a modified extragradient method to the minimum-norm solution of variational inequalities. (English) Zbl 1232.49011
Summary: We suggest and analyze a modified extragradient method for solving variational inequalities, which is strongly converging to the minimum-norm solution of some variational inequality in an infinite-dimensional Hilbert space.

MSC:
49J40Variational methods including variational inequalities
49M15Newton-type methods in calculus of variations
WorldCat.org
Full Text: DOI
References:
[1] M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199-277, 2004. · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[2] M. A. Noor, “A class of new iterative methods for general mixed variational inequalities,” Mathematical and Computer Modelling, vol. 31, no. 13, pp. 11-19, 2000. · Zbl 0953.49016 · doi:10.1016/S0895-7177(00)00108-4
[3] R. E. Bruck,, “On the weak convergence of an ergodic iteration for the solution of variational inequalities for monotone operators in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 61, no. 1, pp. 159-164, 1977. · Zbl 0423.47023 · doi:10.1016/0022-247X(77)90152-4
[4] J.-L. Lions and G. Stampacchia, “Variational inequalities,” Communications on Pure and Applied Mathematics, vol. 20, pp. 493-519, 1967. · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[5] W. Takahashi, “Nonlinear complementarity problem and systems of convex inequalities,” Journal of Optimization Theory and Applications, vol. 24, no. 3, pp. 499-506, 1978. · Zbl 0351.46001 · doi:10.1007/BF00932892
[6] J. C. Yao, “Variational inequalities with generalized monotone operators,” Mathematics of Operations Research, vol. 19, no. 3, pp. 691-705, 1994. · Zbl 0813.49010 · doi:10.1287/moor.19.3.691
[7] H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185-201, 2003. · Zbl 1045.49018 · doi:10.1023/B:JOTA.0000005048.79379.b6
[8] G. M. Korpelevi\vc, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747-756, 1976. · Zbl 0342.90044
[9] W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417-428, 2003. · Zbl 1055.47052 · doi:10.1023/A:1025407607560
[10] L.-C. Ceng and J.-C. Yao, “An extragradient-like approximation method for variational inequality problems and fixed point problems,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 205-215, 2007. · Zbl 1124.65056 · doi:10.1016/j.amc.2007.01.021
[11] Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551-1558, 2007. · Zbl 1121.65064 · doi:10.1016/j.amc.2006.08.062
[12] A. Bnouhachem, M. Aslam Noor, and Z. Hao, “Some new extragradient iterative methods for variational inequalities,” Nonlinear Analysis, vol. 70, no. 3, pp. 1321-1329, 2009. · Zbl 1171.47050 · doi:10.1016/j.na.2008.02.014
[13] M. A. Noor, “New extragradient-type methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 379-394, 2003. · Zbl 1033.49015 · doi:10.1016/S0022-247X(03)00023-4
[14] B. S. He, Z. H. Yang, and X. M. Yuan, “An approximate proximal-extragradient type method for monotone variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 300, no. 2, pp. 362-374, 2004. · Zbl 1068.65087 · doi:10.1016/j.jmaa.2004.04.068
[15] H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240-256, 2002. · Zbl 1013.47032 · doi:10.1112/S0024610702003332
[16] R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877-898, 1976. · Zbl 0358.90053 · doi:10.1137/0314056
[17] Y. Censor, A. Motova, and A. Segal, “Perturbed projections and subgradient projections for the multiple-sets split feasibility problem,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1244-1256, 2007. · Zbl 1253.90211 · doi:10.1016/j.jmaa.2006.05.010
[18] Y. Censor, A. Gibali, and S. Reich, “The subgradient extragradient method for solving variational inequalities in Hilbert space,” Journal of Optimization Theory and Applications, vol. 148, no. 2, pp. 318-335, 2011. · Zbl 1229.58018 · doi:10.1007/s10957-010-9757-3
[19] Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters. In press. · Zbl 1280.90097 · doi:10.1007/s11590-011-0286-2
[20] Y. Yao and N. Shahzad, “New methods with perturbations for non-expansive mappings in hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, article 79, 2011. · Zbl 1270.47066
[21] Y. Yao, R. Chen, and H.-K. Xu, “Schemes for finding minimum-norm solutions of variational inequalities,” Nonlinear Analysis, vol. 72, no. 7-8, pp. 3447-3456, 2010. · Zbl 1183.49012 · doi:10.1016/j.na.2009.12.029
[22] M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199-277, 2004. · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[23] M. A. Noor, “Projection-proximal methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 53-62, 2006. · Zbl 1086.49005 · doi:10.1016/j.jmaa.2005.05.024
[24] M. A. Noor, “Differentiable non-convex functions and general variational inequalities,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 623-630, 2008. · Zbl 1147.65047 · doi:10.1016/j.amc.2007.10.023
[25] M. Aslam Noor and Z. Huang, “Wiener-Hopf equation technique for variational inequalities and nonexpansive mappings,” Applied Mathematics and Computation, vol. 191, no. 2, pp. 504-510, 2007. · Zbl 1193.49009 · doi:10.1016/j.amc.2007.02.117
[26] Y. Yao and M. A. Noor, “Convergence of three-step iterations for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 883-892, 2007. · Zbl 1136.65060 · doi:10.1016/j.amc.2006.09.008
[27] Y. Yao and M. A. Noor, “On viscosity iterative methods for variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 776-787, 2007. · Zbl 1115.49024 · doi:10.1016/j.jmaa.2006.01.091
[28] Y. Yao and M. A. Noor, “On modified hybrid steepest-descent methods for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 1276-1289, 2007. · Zbl 1123.49009 · doi:10.1016/j.jmaa.2007.01.036
[29] Y. Yao and M. A. Noor, “On convergence criteria of generalized proximal point algorithms,” Journal of Computational and Applied Mathematics, vol. 217, no. 1, pp. 46-55, 2008. · Zbl 1147.65049 · doi:10.1016/j.cam.2007.06.013
[30] M. A. Noor and Y. Yao, “Three-step iterations for variational inequalities and nonexpansive mappings,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1312-1321, 2007. · Zbl 1128.65051 · doi:10.1016/j.amc.2007.02.013
[31] Y. Yao and M. A. Noor, “On modified hybrid steepest-descent method for variational inequalities,” Carpathian Journal of Mathematics, vol. 24, no. 1, pp. 139-148, 2008. · Zbl 1174.49007
[32] Y. Yao, M. A. Noor, R. Chen, and Y.-C. Liou, “Strong convergence of three-step relaxed hybrid steepest-descent methods for variational inequalities,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 175-183, 2008. · Zbl 1158.65047 · doi:10.1016/j.amc.2007.12.011
[33] Y. Yao, M. A. Noor, and Y.-C. Liou, “A new hybrid iterative algorithm for variational inequalities,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 822-829, 2010. · Zbl 1191.65080 · doi:10.1016/j.amc.2010.01.087
[34] Y. Yao, M. Aslam Noor, K. Inayat Noor, Y.-C. Liou, and H. Yaqoob, “Modified extragradient methods for a system of variational inequalities in Banach spaces,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1211-1224, 2010. · Zbl 1192.47065 · doi:10.1007/s10440-009-9502-9
[35] Y. Yao, M. A. Noor, K. I. Noor, and Y. -C. Liou, “On an iterative algorithm for variational inequalities in banach spaces,” Mathematical Communications, vol. 16, no. 1, pp. 95-104, 2011. · Zbl 1225.49018 · http://hrcak.srce.hr/index.php?show=clanak&id_clanak_jezik=102470&lang=en
[36] M. A. Noor, E. Al-Said, K. I. Noor, and Y. Yao, “Extragradient methods for solving nonconvex variational inequalities,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3104-3108, 2011. · Zbl 1211.65082 · doi:10.1016/j.cam.2010.10.052